MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SCREW DRIVER / CANNULATED SHORT / XL25; SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SCREW DRIVER / CANNULATED SHORT / XL25; SCREWDRIVER
Model Number 03.045.003
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is not expected to be returned for manufacturer review/investigation reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the parallel guides had some sort of residue on it that was not able to be washed off.Post-op inspection was occurred.Screw driver with retention was stripped.Both t6 drivers were candy caned.Tna suprapatellar graphic case had white residue from wear post op inspection.There was no patient consequence.This report is for one (1) screw driver / cannulated short / xl25.This is report 1 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SCREW DRIVER / CANNULATED SHORT / XL25
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15094101
Report Number2939274-2022-02941
Device Sequence Number5268276
Product Code HXX
UDI-Device Identifier10886982292506
UDI-Public(01)10886982292506
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.045.003
Device Catalogue Number03.045.003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date07/25/2022
Supplement Report FDA Received Date08/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.25MM PARALLEL WIRE GUIDE; 1.25MM PARALLEL WIRE GUIDE; 1.25MM PARALLEL WIRE GUIDE; RETENTION PIN FOR SCRDRIVER SHORT / XL25; SCREW DRIVER / CANNULATED SHORT / XL25; T6 STRDRV SCRWDRVR SHAFT SLF-RETAIN; T6 STRDRV SCRWDRVR SHAFT SLF-RETAIN; TN-ADVANCED INSTRUMENT TRAY; TN-ADVANCED SUPRAPATELLAR TRAY
Patient SexUnknown